Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 820437, 13 pages
http://dx.doi.org/10.1155/2013/820437
Research Article

On the Space of Functions with Growths Tempered by a Modulus of Continuity and Its Applications

Department of Mathematics, Rzeszów University of Technology, Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 7 February 2013; Accepted 20 March 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 Józef Banaś and Rafał Nalepa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Danford and J. T. Schwartz, Linear Operators I, International Publishing, Leyden, The Netherlands, 1963.
  2. A. N. Kolmogorov and S. V. Fomīn, Introductory Real Analysis, Dover Publications, New York, NY, USA, 1975. View at MathSciNet
  3. W. Rudin, Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991. View at MathSciNet
  4. J. Wloka, Funktionalanalysis und Anwendungen, Walter de Gruyter, Berlin, Germany, 1971. View at MathSciNet
  5. J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, vol. 95 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Matkowski, “Functional equations and Nemytskiĭ operators,” Funkcialaj Ekvaciog, vol. 25, no. 2, pp. 127–132, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. K. Argyros, “On a class of quadratic integral equations with perturbation,” Functiones et Approximatio Commentarii Mathematici, vol. 20, pp. 51–63, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. W. Busbridge, The Mathematics of Radiative Transfer, Cambridge University Press, Cambridge, UK, 1960.
  9. K. M. Case and P. F. Zweifel, Linear Transport Theory, Addison-Wesley, Reading, Mass, USA, 1967. View at MathSciNet
  10. S. Chandrasekhar, Radiative Transfer, Oxford University Press, London, UK, 1950. View at MathSciNet
  11. S. Hu, M. Khavanin, and W. Zhuang, “Integral equations arising in the kinetic theory of gases,” Applicable Analysis, vol. 34, no. 3-4, pp. 261–266, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. P. Agarwal, J. Banaś, K. Banaś, and D. O'Regan, “Solvability of a quadratic Hammerstein integral equation in the class of functions having limits at infinity,” Journal of Integral Equations and Applications, vol. 23, no. 2, pp. 157–181, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet